# SDR 97FDEA00101

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543109
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CAPTAIN'S WIND SCREEN BEGAN ARCING, HEAT TURNED OFF AND WINDOW CRACKED 20 SECONDS LATER.  REMOVED AND REPLACED L-1 WINDOW PER MAINTENANCE MANUAL 56-11-11.  REPLACED L-1 WINDOW HEAT CONTROLLER AND SYSTEM OPERATES NORMAL PER MAINTENANCE MANUAL 30-41-13.
